# SDR UALA2011070103238

- Difficulty date: June 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 33,866 hours, 13,899 cycles
- Engine: Iae V2527A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  APU WILL NOT START.  PER SAM RESET L41 & L42 CB'S NO HELP, APU S-DOWN REPORT SHOWS NO FLAME IGN UNIT (8030KM) AND FCU (8022KM).  INOP'D APU PER MEL4910B, CREW PULLED AND COLLARED 'L41 & L42' ON PANEL 121VU USING DEF ER STICKERS, OPB GUS NOTIFIED.  CREW COMPLIED WITH MEL4910B. :NEXT MAINT STATION DEN (FLT 0446-29).  REPLACE DEFER STICKER WITH REGULAR CIRCUIT BREAKERS SAFETY COLLARS AT L41 & L42. FROM UNIMATIC (AMIS) PRINT DIS*07170-07171 WHICH CONTAINS MNL REF'S & PCN'S.  PERFORM T-S & RPR OR REPLACE AS NEEDED. PLEASE INCLD FNDG'S IN ACP W-U. THX,SFOEPA MAKAIPO UNITEL X42379. :COLLARED BREAKERS, SUSPECT A WEAK FUEL CONTROL.  APU STARTED TWO TIMES, & RAN NORMAL FOR 10 MIN WITH LOAD APPLIED (PACKS AND GEN.)  REPLACED APU FUEL CONTROL UNIT.
